# SDR 2008UALA01532

- Difficulty date: March 17, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Aircraft time: 51,614 hours, 35,251 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW O2 NEEDS REPLENISHING.  SERVICED CREW O2.  AC OK FOR SERVICE.
